TURKISH JOURNAL OF MATHEMATICS
Turk J Math
E-ISSN: 1303-6149
ISSN: 1300-0098
Year: 2020 Volume: 44 Number: 2
  1. On extensions of two results due to Ramanujan
    YONG SUP KIM, ARJUNKUMAR RATHIE, RICHARD B. PARIS
    Turk J Math, 44, (2020), 348-355
    Abstract   Full Text: PDF

  2. The formulization of the intrinsic metric on the added Sierpinski triangle by using the code representations
    ASLIHAN İKLİM ŞEN, MUSTAFA SALTAN
    Turk J Math, 44, (2020), 356-377
    Abstract   Full Text: PDF

  3. Prolongations of isometric actions to vector bundles
    HÜLYA KADIOĞLU
    Turk J Math, 44, (2020), 378-388
    Abstract   Full Text: PDF

  4. Faber-Laurent series in variable Smirnov classes
    DANİYAL İSRAFİLZADE, ELİFE GÜRSEL
    Turk J Math, 44, (2020), 389-402
    Abstract   Full Text: PDF

  5. On orthomorphism elements in ordered algebra
    BAHRİ TURAN, HÜMA GÜRKÖK
    Turk J Math, 44, (2020), 403-408
    Abstract   Full Text: PDF

  6. Higher-order Sturm-Liouville problems with the same eigenvalues
    HANIF MIRZAEI
    Turk J Math, 44, (2020), 409-417
    Abstract   Full Text: PDF

  7. The existence and compactness of the set of solutions for a nonlinear integrodifferential equation in N variables in a Banach space
    HUYNH THI HOANG DUNG, LE THI PHUONG NGOC, NGUYEN THANH LONG
    Turk J Math, 44, (2020), 418-437
    Abstract   Full Text: PDF

  8. Regular sequences in the subrings of C(X)
    FARIBORZ AZARPANAH, Delavar ESMAEILVANDI
    Turk J Math, 44, (2020), 438-445
    Abstract   Full Text: PDF

  9. The strong 3-rainbow index of edge-amalgamation of some graphs
    ZATA YUMNI AWANIS, ANM SALMAN, SUHADI WIDO SAPUTRO, MARTIN BACA, ANDREA SEMANICOVA-FENOVCIKOVA
    Turk J Math, 44, (2020), 446-462
    Abstract   Full Text: PDF

  10. Discrete-time average-cost mean-field games on Polish spaces
    NACİ SALDI
    Turk J Math, 44, (2020), 463-480
    Abstract   Full Text: PDF

  11. Dissipative canonical type differential operators for first order
    RUKİYE ÖZTÜRK MERT, ZAMEDDİN İSMAİLOV, PEMBE İPEK AL
    Turk J Math, 44, (2020), 481-490
    Abstract   Full Text: PDF

  12. Conceptions on topological transitivity in products and symmetric products
    ANAHI ROJAS, FRANCO BARRAGAN, SERGIO MACÍAS
    Turk J Math, 44, (2020), 491-523
    Abstract   Full Text: PDF

  13. On connected tetravalent normal edge-transitive Cayley graphs of non-Abelian groups of order 5p2
    SOGHRA KHAZAEI, HESAM SHARIFI
    Turk J Math, 44, (2020), 524-537
    Abstract   Full Text: PDF

  14. Some results of K-frames and their multipliers
    MITRA SHAMSABADI, ALI AKBAR AREFIJAMAAL
    Turk J Math, 44, (2020), 538-552
    Abstract   Full Text: PDF

  15. Bounds for a new subclass of bi-univalent functions subordinate to the Fibonacci numbers
    ŞAHSENE ALTINKAYA
    Turk J Math, 44, (2020), 553-560
    Abstract   Full Text: PDF

  16. A new method for obtaining the inconsistent elements in a decision table based on dominance principle
    YASEMEN UÇAN, AHMET TOPAL, NİLGÜN GÜLER BAYAZIT
    Turk J Math, 44, (2020), 561-568
    Abstract   Full Text: PDF

  17. Geodesic motions in SO(2,1)
    İSMET AYHAN
    Turk J Math, 44, (2020), 569-587
    Abstract   Full Text: PDF

  18. Nonnull Curves with Constant Weighted Curvature in Lorentz-Minkowski Plane with Density
    MUSTAFA ALTIN, AHMET KAZAN, HACI BAYRAM KARADAĞ
    Turk J Math, 44, (2020), 588-610
    Abstract   Full Text: PDF

  19. On solvability of inverse problem for one equation of fourth order
    AYSEL RAMAZANOVA TELMAN QIZI, YASHAR MEHRELIYEV TOPUSH OGLU
    Turk J Math, 44, (2020), 611-621
    Abstract   Full Text: PDF